# SDR JGVR20251117003

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 15,715 hours, 10,493 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE VERTICAL STABILIZER MIDDLE RUDDER HINGE UPPER BRACKET, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
